# SDR HNAA2015101400295

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 57,672 hours, 64,643 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Inverter
- Part number: 7002761
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE EMANATING FROM LT CIRCUIT BREAKER PANEL.  INSPECTED PRIMARY INVERTER CIRCUIT BREAKER PANEL AND ASSOCIATED COMPONENTS.  SWAPPED TO AUXILIARY INVERTER, POWERED ACFT WITH NO DEFECTS NOTED.
